# SDR DALA2015081705128

- Difficulty date: August 16, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 394-401
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS, REWORKED AREA ON FUSELAGE SKIN BETWEEN BS Y=394.5 TO Y=401 AND LONGS 23 LT TO 25 LT.  FUSELAGE SKIN BETWEEN BS Y=394.5 TO Y=401 AND LONG 23 LT TO 25 LT.  CRACK OF 0.375" AT BS Y=394.5 WAS TRIMMED OUT WITHIN 0.750 OF DIAMETER IAW SRM 53-04-2 FIGURE 2, SHEET 6.  CRACK WAS REPAIRED AND INSTALLED NEW FINGER DOUBLER AND FILLER IAW SRM 53-04-2, FIGURE 2, SHEET 6.  MAINTENANCE REQUIREMENTS VISUAL INSPECTION INITIAL 8,000 CYCLES AND REPETITIVE 8,000 CYCLES SRM 53-04-2, PAR D, PAGE 52.
